# SDR DALA1145500670

- Difficulty date: July 28, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 63,979 hours, 29,065 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT, A FIGHT ATTENDANT REPORTED A HOT ELECTRONICS / WIRING SMELL IN THE MID GALLEY, DOOR 2 AREA.  IN FLIGHT ENTERTAINMENT AND GALLEY CIRCUIT BREAKERS WERE PULLED.  MAINTENANCE DETERMINED THE SMELL ORIGINATED FROM THE COFFEEMAKERS.  COFFEEMAKERS AND GALLEY AREAS WERE CLEANED.  NO SMELLS NOTED.
